| Model Number |
SN60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure, the haptics were tightly adhered to the optic and could only be separated with difficult manual manipulation.Additional information has been received indicating that a slight scratch occurred on the intraocular lens; however, the scratch was located away from the optical axis.The patient¿s current condition is reported to be good.